MathSciNet Relay Station
MathSciNet bibliographic data
MR1243611 19K56 (46L80 55N99 58G12)
Higson, Nigel; Roe, John A homotopy invariance theorem in coarse cohomology and $K$-theory. Trans. Amer. Math. Soc. 345 (1994), no. 1, 347–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement